# SDR CALA2025110610931

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 55,196 hours, 19,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR MOUNTED ESCAPE SLIDE NEEDS TO BE REMOVED AND INSTALLED DUE DOOR LINNING REPLACEMENT.  REMOVED AND REINSTALLED R1 DOOR ESCAPE SLIDE IAW AMM 25-66-01.
